# SDR WX0A071470

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936034504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG W/W LONGERON 20 CRACKED AT STATION 993 AREA.  REMOVED CRACKED AREA AND VERIFIED NO CRACKS.  FABRICATED SHIM, FILLER, DOUBLER. LOCATED DRILLED AND INSTALLED.
